MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not returned for evaluation.No replacement product needed at this time.Product is working as designed.Most likely underlying root cause: (b)(4) user has high glucose value.Test strip udi# (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call in order to ensure that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.
 
Event or Problem Description
Consumer reported complaint for hi reading.Receptionist is calling on behalf of the customer who is also present.The customer is concerned with results of hi.The expected fasting blood glucose test result range is undisclosed.The customer feels well and did/ did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results the product storage location is undisclosed.During the call on (b)(6) 2017, a back to back blood test was not performed.The test strip lot manufacturer's expiration date is 04/18/2019 and open vial date is undisclosed.The meter memory was not reviewed for previous test result history.Customer refused to continue trouble shooting.Called ended after the customer states that he will called his doctor.Customer sates he feels well but his blood sugar runs in the 800mg/dl.Explained to customer that a hi means that his blood sugar may be over 600mg/dl.Customer is newly diagnose, customer stated that with other products his blood sugar has run over 800mg/dl, he wanted to know what does a hi means because the true metrix meter read hi.Customer refused to continue troubleshooting.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7173226
Report Number1000113657-2018-00034
Device Sequence Number896339
Product Code NBW
UDI-Device Identifier00096295126600
UDI-Public(01)00096295126600
Combination Product (Y/N)N
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMU2652
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2017
Initial Report FDA Received Date01/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1